On a theorem of John and its generalizations

Author I. M. Savostyanova, Vit. V. Volchkov
cavost@mail.ru
Donetsk National University

Abstract The purpose of this paper is to consider some generalizations of the class of functions having zero integrals over balls of a fixed radius. We obtain an analog of John's uniqueness theorem for weighted spherical means on sphere.
Keywords spherical means; spherical cap; Legendre functions
Reference
1. John F. Abhangigkeiten zwischen den Flachenintegralen einer stetigen Funktion// Math. Ann. 1935. V.111, 1. P. 541559.

2. John F. Plane waves and spherical means, applied to partial differential equations. Moscow: IL, 2011. 156 p.

3. Volchkov V.V. Integral geometry and convolution equations. Dordrecht: Kluwer Academic Publishers, 2003. 454 p.

4. Volchkov V.V. A definitive version of the local two-radii theorem// Mat. Sb. 1995. 186, 6. P. 1534. English transl. Sbornik: Math. 1995. 186. P. 783802.

5. Volchkov V.V., Volchkov Vit.V. Harmonic analysis of mean periodic functions on symmetric spaces and the Heisenberg group. London: Springer, 2009. 671 p.

6. Volchkov V.V. Mean value theorems for a class of polynomials// Sibirsk. Mat. Zh. 1994. V.35, 4. P. 737745. English transl.: Siberian Math. J. 1994. V.35. P. 656-663.

7. Bateman H., Erdelyi A. Higher transcendental functions. Moscow: Nauka, 1973. V.1. 296 p.

8. Vilenkin N.Y. Special functions and the theory of group representations. 1-st ed. Moscow: Nauka, 1991. 576 p.
Pages 16-22
Volume 40
Issue 1
Year 2013
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML